# SDR EIA2006002

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,251 hours, 20,635 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Condition: Burned
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED ODOR OF SMOKE IN COCKPIT DURING FLIGHT.  FOUND CIRCUIT BREAKER POPPED ON FLIGHT ENGINEERS INDICATOR LIGHTS AND CONTROL CIRCUIT.  AFTER BREAKER POPPED SMELL OF HOT ELECTRICAL WIRING DISAPPEARED.  FOUND CIRCUIT CARD A6 MODULE SCORCHED AND BURNT.  REMOVED AND REPLACED CIRCUIT CARD A6 OF MASTER DIM AND TEST MODULE PER MM 33-11-01.
